I don’t know how things got so bad. I am working on getting better. I am trying to figure out what medication I am supposed to take. I might try the Amen Clinic. They offer advanced brain scans, although it might be a scam. Someone on FB recommended it to me. I do want to have an accurate diagnosis or idea of what I need. I have been taking Abilify–the new TV generic kind. After I take it, I start getting tired and sad. I became dormant, numb, dysphoric. So I smoked weed to combat the effect of anti-pscyhotics, and it worked. I recovered or so I thought. But now I’m on Vyvanse, a stimulant, and I am quitting smoking pot because it is counter-intuitive. I am still on Abilify, but I am experiencing paranoia. I have been having severe paranoia on and off Abilify after that arrest where I was refused Abilify in jail even after my dad brought it in. My cellmate said that they were not supposed to refuse people vital medication like that. Good news: however, my charges have been formally dropped and the dismissal was signed by the judge, prosecutor and my attorney. They had no evidence against me either. It was an accusation that was proven to be baseless as far as I know.
But my dad said, I can’t smoke weed–I have to not smoke or talk to people who engage in smoking. If it was legal, there’d be no issue. I would be prescribed it. It does help me, with anxiety and depression–unlike Abilify, but does not help with psychosis and possibly is counter-intuitive. I was put on Paxil, and Buspar. And I don’t want to take those and that’s when I decided to stop taking all the medication, about a month ago prior to going back on them. I went to the ER and told them I had stopped the medication and the reasons. I was given a temporary script for Vyvanse so I would not crash badly, as I ran out 7 days before my appointment, I have been always taking it exactly as prescribed once a day in the morning usually as soon as I wake up. If I don’t take it, I sleep all day. That seems to be a problem.
So the stress, the new medications, everything has just become very overwhelming and my paranoia is coming back, in random flashes. What should I do? My dad knows of my problem, and he tells me to stop. I am compulsive, and I do not know what will help. Does that mean I am actually depressed, and my doctor was right and that is why I should fill Paxil? Or will Paxil make me manic and sick again, in combination with Vyvanse Abilify and Buspar. Does anyone understand how confused it all made me?
I apologies regardless, I haven’t been myself lately.
Hey, we’ve all gotten a little out of it at times. I’m glad your legal troubles are resolving. Quitting pot is probably a good idea. It tends to make us so much worse, even if it feels better in the moment. I hope you work out your meds. I tried Buspar for a bit. It is supposed to stop the sexual side effects of the other meds.
It costs $500 to make an appointment and like $3,000 to get a diagnosis. I talked to the woman. It sounds like a complete scam. They don’t even take insurance. Thanks for pointing out that it was not as good as the hype. This woman I don’t know contacted me on facebook and casually recommended the Amen Clinics, as far as she said the only difference it made was she started taking supplements in addition to her medication.
Thanks guys! Just got back from my psychiatry appointment and it’s not as bad as it sounded. I explained better about anti-depressants: so we replaced Buspar with Vistaril and I’m just taking Abilify and Vyvanse as I have been doing well on that.
I stopped smoking weed. My goal right now is recovery and stability above all else. I am now just taking regular Abilify and a small dose of adhd medication in the morning, but not enough to push me into any sort of psychotic thinking. I do well with just this combination.
reasons I was becoming irrational: being put on wrong medications, possibly due to my doctor underestimating the severity of my illness.
It’s alright starrynight, we all have said things we wish we hadn’t while on the wrong meds or no meds Don’t lose sleep over it, you’re ok. I wish pixel would let you know it’s ok… Seriously though it’s ok and I hope you are feeling better.
thanku, yeah I am trying not to freak out more about it. I was freaking out without realizing it, kind of like freaking out but not feeling like I was freaked out. Hydroxizine 25mgs three times a day and I was completely psychotic after just one pill in a single day. http://www.ehealthme.com/ds/vistaril/acute+psychosis